EconPapers    
Economics at your fingertips  
 

An invariance property of the repton model

Anatoly B. Kolomeisky and B. Widom

Physica A: Statistical Mechanics and its Applications, 1996, vol. 229, issue 1, 53-60

Abstract: It is required on physical grounds that the eigenvalues of the transition-rate matrix of the Rubinstein-Duke repton model for all values of the spatial wave number q be invariant to the choice of marker repton. This is not immediately obvious from the structure of the transition-rate matrix itself, but we show that these matrices for different choices of marker are related by similarity transformation and therefore have the same eigenvalues.

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437196000179
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:229:y:1996:i:1:p:53-60

DOI: 10.1016/0378-4371(96)00017-9

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:229:y:1996:i:1:p:53-60